# SDR YENA2022111501122

- Difficulty date: November 8, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 4,268 hours, 623 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT # 43, JFK-LGW. SMOKE FWD CRG DET FAULT & AFT CRG DET FAULT ECAM IN FLIGHT ; TSM 26-16-00-810-809A REV NOV 08/ 2022 PERFORMED, RESET OF CIDS SDF CARRIED OUT. GROUND SCAN CARRIED OUT + SYSTEM TEST CARRIED OUT. NIL FAULTS
